# SDR GTIA000150

- Difficulty date: March 29, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING HAS SPEED TAPE ON IT AT ROW 1 AND 2.  REMOVED SPEED TAPE AND RESECURED EMERGENCY FLOOR TRACK LIGHTING AT ROW 1 AND 2 AS PER MM 25-60-00.  (M)
